Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Monomial equimultiple curves in positive characteristic


Author: R. Narasimhan
Journal: Proc. Amer. Math. Soc. 89 (1983), 402-406
MSC: Primary 14B05; Secondary 13H05, 13H15
MathSciNet review: 715853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the local equimultiple locus of a hypersurface in characteristic zero is contained in a regular hypersurface. Here we give an example of a monomial curve on a threefold in positive characteristic $ p{\text{ > }}2$ which is equimultiple but not hyperplanar. As a corollary we have that any monomial curve which lies on a certain type of hypersurface (whose local equation is of a special form in its natural $ p$-basis expression) is automatically equimultiple for the hypersurface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05, 13H05, 13H15

Retrieve articles in all journals with MSC: 14B05, 13H05, 13H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715853-7
PII: S 0002-9939(1983)0715853-7
Keywords: Equimultiple curve, ideal-theoretic complete intersection, symmetric semigroup
Article copyright: © Copyright 1983 American Mathematical Society